# SDR BJNA040203

- Difficulty date: February 23, 2004
- Submitted: July 8, 2004
- Operation: Air carrier
- Aircraft: N344TM
- Make and model: Boeing 737282
- Aircraft serial: 23044
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 5822514
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE WALK AROUND CHECK, THE FORWARD SECTION OF EMERGENCY FLOOR TRACK LIGHTING DID NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE EMERGENCY LIGHT POWER SUPPLY AND THE EMERGENCY BATTERY PACK IAW BOEING MM 33-51-0, SYSTEM NOW CHECKS NORMAL.  (M)
